# SDR 95ZZZX4277

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4282X
- Make and model: Hughes 369D
- Aircraft serial: 180253D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Cover Assy
- Part number: 23037419
- Condition: Insert Loose
- Location: Gr Box Chip Plug
- Part time: 11,874 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, THE LOWER CHIP PLUG WAS LOOSENED FOR REMOVAL WHEN IT WAS DISCOVERED THE INSERT BOSS WAS LOOSE IN THE COVER ASSEMBLY.  PART REPLACED AND SENT FOR REPAIR.
